MAUDE Adverse Event Report: ABBOTT VASCULAR SUPERA PERIPHERAL STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR SUPERA PERIPHERAL STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM
Catalog Number S-65-150-120-P6
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2019001.Visual inspection was performed.The reported crack/break was not confirmed.A piece of the strain relief material was separated at the distal end of the of the strain relief was noted.The separated portion of the strain relief appears to have potentially originated from the molded component supplier.However this defect is cosmetic and nature and would not affect the performance of the device.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed two other incidents for a crack/break.The investigation was unable to determine a conclusive cause for the reported issue.Based on the information reviewed however, a potential product quality has been identified.The issue is being addressed per internal operating procedures.Abbott vascular will continue to trend the performance of these devices.The two additional supera devices referenced are filed under separate medwatch report numbers.
 
Event or Problem Description
It was reported that during inspection at century medical inc.It was noted that three supera devices (6.5x150mm) were noted to have a crack on the product.The devices were not used.No additional information was provided.The return device analysis for all three 6.5x150mm superas identified that a piece of the strain relief material was separated at the distal end of the of the strain relief.

Brand Name
SUPERA PERIPHERAL STENT SYSTEM
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9225169
Report Number2024168-2019-12855
Device Sequence Number2132161
Product Code NIP
UDI-Device Identifier08717648226328
UDI-Public08717648226328
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Catalogue NumberS-65-150-120-P6
Device Lot Number8121261
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2019
Initial Report FDA Received Date10/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1